# SDR UIEA2021100402178

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT UPON ENGINE SHUTDOWN. RESTART NOT SUCCESSFUL.( PERFORMED BITE ON APU ECU-FAULTED, RESET ECU, APU STARTED NORMALLY PER AMM 49-61-05. )
